|is this the right combo
May 19, 2005
i take sustiva viread and didanosine i just read where this isnt a good mix for long term use is this true and should i consult my dr. who told me this is a great cocktail. my only side effects are dizziness and dry mouth and slight diareah thanks im new to meds this is my first time taking anything
| Response from Dr. Young
Thanks for your post.
While at first glance (and early impressions), the combo of tenofovir, ddI and efavirenz should have been potent, once-daily and well tolerated, it turns out that clinical studies have shown it to be associated with a very high rate of virological failure (and the emergence of drug resistance).
If this is your first treatment regimen, you definitely have better options.
I'd advise you to talk to your doctor at the next opportunity about this. BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Fever After Unprotected Sex Without Ejaculation Worried I Have HIV
- Itchy Balls After Eating Sperm Sign Of HIV AIDS
- Itchy Balls After Mutual Masturbation Sign Of HIV AIDS
- Night Sweats After Deep Kissing Sign Of HIV AIDS
- Night Sweats After Touching Vomit Sign Of HIV AIDS
- Stinging Pain After Foreplay Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.